# SDR DALA2022050203095

- Difficulty date: April 27, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 93,878 hours, 40,983 cycles
- System (JASC): 4990 · APU Oil System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 FAINT MUSTY SMELL IN COCKPIT AT CRUISE. OCCURRED AGAIN INITIAL DESCENT. CORRECTIVE ACTION: C/W NO ODI PREVENTION PROGRAM. T/S PER B757 FIM 21-00-01/301 AND ENCOUNTERED THICK BLACK OIL SOOT IN APU BLEED DUCT WITH NO VISIBLE OIL LEAKS ON APU AND APU OIL LEVEL AT MINIMUM. R/R APU REF AMDS W/C. OPS AND LEAK CKS GOOD. C/W REMOVAL OF OIL CONTAMINATION OF AIR CONDITIONING AND PNEUMATIC SYSTEM PER B757 AMM 21-00. C/W CAPTURE AND REPORT ODI FOLLOW UP INFORMATION PER WC. (8481353)
